# SDR ASAA2013121196832

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,705 hours, 5,626 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: BND0498K
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12 hours, 3 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START, DUE TO NO FUEL FLOW.  ENGINE VALVE CLOSED ANNUNCIATOR ILLUMINATED.  ACFT GROUNDED. REPLACED LT EXCITER BOX IAW AMM 74-11-01. COMPLETED IGNITION SYS AUDIBLE TEST IAW 74-00-00.  OPS CHECKED GOOD IAW AMM 74-11-01.
